# SDR USAA2013012200008

- Difficulty date: January 22, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 61,936 hours, 41,315 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Nr 1 Plyon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - CRACK ON INBOARD SIDE OF NR 1 PYLON AT ACCESS PANEL 5724 AT NAC STA 254, WL121.  REPAIRED INBOARD SIDE OF NR 1 PYLON AT ACCESS PANEL 5724 IAW TR 54-50-07.
